# SDR CALA0600455

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N39343
- Make and model: Boeing 7373T0
- Aircraft serial: 23581
- Aircraft time: 59,995 hours, 27,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072366
- Condition: Cracked
- Location: Bs 500 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD BAGGAGE BIN AFT LOWER FRAME AFT OF UPPER BOLT HOLE FOR LOWER DOOR STOP, STA 500, S21R.  A NEW FRAME WAS INSTALLED IAW SRM 51-10-02.
